EconPapers    
Economics at your fingertips  
 

Prime Avoidance Property of k-th Powers of Prime Numbers with Beatty Sequence

Helmut Maier () and Michael Th. Rassias ()
Additional contact information
Helmut Maier: University of Ulm
Michael Th. Rassias: Institute of Mathematics, University of Zurich

A chapter in Discrete Mathematics and Applications, 2020, pp 397-404 from Springer

Abstract: Abstract In a previous paper, the authors establish the prime avoidance property of k-th powers of prime numbers. In this paper the authors extend this result by considering k-th powers of prime numbers with Beatty sequences.

Keywords: prime avoidance property; Erdős-Rankin method; matrix method; Diophantine approximation; Beatty sequences (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-55857-4_15

Ordering information: This item can be ordered from
http://www.springer.com/9783030558574

DOI: 10.1007/978-3-030-55857-4_15

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-55857-4_15